Help.....I have bumps on my face like a rash and a tiny blister on my lip
I have bumps all over my face like a rash or break-out....I also have a small blister on my lip and my lip is swolen and bleeds sometimes. I went to the ER to see what was going on and the Doctor said it looked like I had a contact dermatitis not herpes. He told me to stop using abreva on my lip and it was making it worse anyways. He said just to ride it out till it goes away. I still want a second opinion and want this to go away and wonder if there is anything I can take. I just shaved with barbasol shaving cream and it seems that my face broke out even more with the rash and itchiness. What is this and what can I do.
From the symptoms it looks like contact dermatitis and less of herpes. You can take antihistaminics like Benadryl and Claritin. Topical low potency corticosteroids and calamine lotion are also helpful in relieving the symptoms. If there is development of any blister like sores, then please do get it exmianed from a dermatologist as herpes has to be ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.